Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

After Benzoyl Peroxide?

I have been using benzoyl peroxide everyday for the past two years, and now with a healthier/vegan diet i decided to stop with the harsh chemicals. I have been breaking out pretty bad after stopping the bp treatment. obviously this is normal because my skin relied on this treatment for two years, I'm just wondering when my skin will stop freaking out and get used to not having this chemical?
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions